MathSciNet Relay Station
MathSciNet bibliographic data
MR1147720 (93b:55011) 55P35 (18G60 19D10 55P91 58E05)
Hingston, Nancy An equivariant model for the free loop space of $S\sp N$. Amer. J. Math. 114 (1992), no. 1, 139–155.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement